# SDR SWIA201335650

- Difficulty date: December 1, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 14,017 hours, 9,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON SKIN UNDER PANEL 195DL AT FS 913.00.  C-CHECK BLENDED OUT CHAFE ON SKIN UNDER PANEL 195DL AT FS 913.00 IAW REO.
